Journal of Generalized Lie Theory and Applications

Helgason-Schiman Formula for Semisimple Lie Groups of Arbitrary Rank

UN Bassey and OO Oyadare

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper extends the Helgason-Schiffman formula for the H-function on a semisimple Lie group of real rank one to cover a semisimple Lie group G of arbitrary real rank. A set of analytic $\mathbb{R}$ -valued cocycles are deduced for certain real rank one subgroups of G. This allows a formula for the c-function on G to be worked out as an integral of a product of their resolutions on the summands in a direct-sum decomposition of the maximal abelian subspace of the Lie algebra g of G. Results about the principal series of representations of the real rank one subgroups are also obtained, among other things.

Article information

Source
J. Gen. Lie Theory Appl., Volume 9, Number 1 (2015), 6 pages.

Dates
First available in Project Euclid: 30 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1443617956

Digital Object Identifier
doi:10.4172/1736-4337.1000216

Mathematical Reviews number (MathSciNet)
MR3624038

Zentralblatt MATH identifier
06499575

Keywords
Helgason-Schiffman formula Spherical functions H−function Semi simple Lie group

Citation

Bassey, UN; Oyadare, OO. Helgason-Schiman Formula for Semisimple Lie Groups of Arbitrary Rank. J. Gen. Lie Theory Appl. 9 (2015), no. 1, 6 pages. doi:10.4172/1736-4337.1000216. https://projecteuclid.org/euclid.jglta/1443617956


Export citation